AN ANSWER TO A QUESTION ON THE AFFINE BIJECTIONS ON C(X, I)


ERCAN Z., ÖNAL S.

QUAESTIONES MATHEMATICAE, vol.32, no.1, pp.115-117, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 32 Issue: 1
  • Publication Date: 2009
  • Doi Number: 10.2989/qm.2009.32.1.9.711
  • Title of Journal : QUAESTIONES MATHEMATICAE
  • Page Numbers: pp.115-117

Abstract

A complete description of the bijective a. ne map on C(X, I) is given. This provides an answer to a question of [2] on the affine bijections on C(X, I).